Gas distribution network topology problem
Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 277
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_3-4_a1,
author = {D. Brkic},
title = {Gas distribution network topology problem},
journal = {Mathematica balkanica},
pages = {277},
year = {2012},
volume = {26},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a1/}
}
D. Brkic. Gas distribution network topology problem. Mathematica balkanica, Tome 26 (2012) no. 3-4, p. 277. http://geodesic.mathdoc.fr/item/MABA_2012_26_3-4_a1/